# SDR MALA976667

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31XJ
- Make and model: Saab SF340A
- Aircraft serial: 031
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Part number: L387105A
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ON GEAR RETRACTION, HYDRAULIC CAUTION LIGHT ILLUMINATED, COMPLETED MEMORY ITEMS, HYD MAIN PRESSURE LOW AND QUANTITY LOW.  EMERGENCY ACCUMULATOR PRESURE NORMAL.  COMPLETED QRH SELECTED GEAR DOWN, LEFT MAIN GEAR WAS NOT DOWN AND LOCKED, PULLED EMERGENCY GEAR EXTENSION HANDLE, ALL THREE GEARS WERE THEN INDICATING DOWN AND LOCKED.  MAINTENANCE REPLACED BROKEN SWIVEL AND SERVICE HYD.  ALL CHECKS GOOD.
